| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 29-32


Younseok Choo
      On annulus containing all the zeros of a polynomial
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 29, 1415-1420
      http://dx.doi.org/10.12988/ijma.2014.44121

Alaa E. Hamza, Nesreen A. Yaseen
      Hyers-Ulam stability of abstract second order linear dynamic equations on time scales
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 29, 1421-1432
      http://dx.doi.org/10.12988/ijma.2014.44111

Sergio R. Canoy Jr., Elgie T. Liwagon
      Differential of a graph and its relation to the concept of domination
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 29, 1433-1444
      http://dx.doi.org/10.12988/ijma.2014.46153

Sergio R. Canoy, Jr, Mhelmar A. Labendia
      Polynomial representation and degree sequence of a graph
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 29, 1445-1455
      http://dx.doi.org/10.12988/ijma.2014.46154

Precious Jane Fiesta Lapura, Helen Moso Rara
      Some forms of regular generalized weakly (rgw) continuous functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 30, 1457-1463
      http://dx.doi.org/10.12988/ijma.2014.46161

Karlo S. Orge, Julius V. Benitez
      Baire one-Stieltjes integration
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 30, 1465-1474
      http://dx.doi.org/10.12988/ijma.2014.45146

M.E. Egwe
      A K-spherical-type solution for invariant differential operators on the Heisenberg group
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 30, 1475-1486
      http://dx.doi.org/10.12988/ijma.2014.45125

Taekyun Kim, Dae San Kim, Jong-Jin Seo, Seog-Hoon Rim
      An identity of generalized q-Bernoulli polynomials of the second kind under the dihedral group D3
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 30, 1487-1493
      http://dx.doi.org/10.12988/ijma.2014.46160

Taekyun Kim, Yu Seon Jang, Jong Jin Seo
      Poly-Bernoulli polynomials and their applications
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 30, 1495-1503
      http://dx.doi.org/10.12988/ijma.2014.46178

Salah Alsahafi, Youssef N. Raffoul, Abdualrazaq Sanbo
      Boundedness of solutions in Volterra systems of difference equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 31, 1505-1515
      http://dx.doi.org/10.12988/ijma.2014.46156

Kezza P. Noguerra, Sergio R. Canoy, Jr., Helen M. Rara
      Weakly hull number of a graph
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 31, 1517-1524
      http://dx.doi.org/10.12988/ijma.2014.46152

Kazumasa Fujiwara, Tohru Ozawa
      Identities for the difference between the arithmetic and geometric means
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 31, 1525-1542
      http://dx.doi.org/10.12988/ijma.2014.46170

Hwajoon Kim, Tarig M. Elzaki
      The representation on solutions of Burger's equation by Laplace transform
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 31, 1543-1548
      http://dx.doi.org/10.12988/ijma.2014.46185

M. Ravithammal, R. Uthayakumar, S. Ganesh
      An integrated production inventory system for perishable items with fixed and linear backorders
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 32, 1549-1559
      http://dx.doi.org/10.12988/ijma.2014.46176

R. K. Gujetiya, Mala Hakwadiya, Dheeraj Kumari Mali
      Common fixed point theorem in probabilistic metric spaces
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 32, 1561-1569
      http://dx.doi.org/10.12988/ijma.2014.46167

Benjier H. Arriola, Sergio R. Canoy, Jr.
      Secure doubly connected domination in graphs
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 32, 1571-1580
      http://dx.doi.org/10.12988/ijma.2014.46175

M. Mammeri
      Existence of bounded orbits in 3-D quadratic map
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 32, 1581-1589
      http://dx.doi.org/10.12988/ijma.2014.45144


Journals | Books | Author guidelines